# SDR NSVA2011022

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N169CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 41,425 hours, 45,434 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Disconnected
- Location: Ctot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

VERIFIED CTOT DISCONECT AND MEL'D #43580 ALSO MEL'D APR 43581 DUE TO CTOT MEL.
